Optimal Entry to an Irreversible Investment Plan with Non Convex Costs

Angelis TD, Ferrari G, Martyr R, Moriarty J (2017)
MATHEMATICS AND FINANCIAL ECONOMICS 11(4): 423-454.

Download
No fulltext has been uploaded. References only!
Journal Article | Published | English

No fulltext has been uploaded

Author
; ; ;
Abstract / Notes
A problem of optimally purchasing electricity at a real-valued spot price (that is, with potentially negative cost) has been recently addressed in De Angelis, Ferrari and Moriarty (2015) [SIAM J. Control Optim. 53(3)]. This problem can be considered one of irreversible investment with a cost functional which is non convex with respect to the control variable. In this paper we study the optimal entry into this investment plan. The optimal entry policy can have an irregular boundary arising from this non convexity, with a kinked shape.
Publishing Year
ISSN
eISSN
PUB-ID

Cite this

Angelis TD, Ferrari G, Martyr R, Moriarty J. Optimal Entry to an Irreversible Investment Plan with Non Convex Costs. MATHEMATICS AND FINANCIAL ECONOMICS. 2017;11(4):423-454.
Angelis, T. D., Ferrari, G., Martyr, R., & Moriarty, J. (2017). Optimal Entry to an Irreversible Investment Plan with Non Convex Costs. MATHEMATICS AND FINANCIAL ECONOMICS, 11(4), 423-454. doi:10.1007/s11579-017-0187-y
Angelis, T. D., Ferrari, G., Martyr, R., and Moriarty, J. (2017). Optimal Entry to an Irreversible Investment Plan with Non Convex Costs. MATHEMATICS AND FINANCIAL ECONOMICS 11, 423-454.
Angelis, T.D., et al., 2017. Optimal Entry to an Irreversible Investment Plan with Non Convex Costs. MATHEMATICS AND FINANCIAL ECONOMICS, 11(4), p 423-454.
T.D. Angelis, et al., “Optimal Entry to an Irreversible Investment Plan with Non Convex Costs”, MATHEMATICS AND FINANCIAL ECONOMICS, vol. 11, 2017, pp. 423-454.
Angelis, T.D., Ferrari, G., Martyr, R., Moriarty, J.: Optimal Entry to an Irreversible Investment Plan with Non Convex Costs. MATHEMATICS AND FINANCIAL ECONOMICS. 11, 423-454 (2017).
Angelis, Tiziano De, Ferrari, Giorgio, Martyr, Randall, and Moriarty, John. “Optimal Entry to an Irreversible Investment Plan with Non Convex Costs”. MATHEMATICS AND FINANCIAL ECONOMICS 11.4 (2017): 423-454.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Sources

arXiv 1602.03106

Search this title in

Google Scholar